MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS ECIQ IMMUNODIAGNOSTIC SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS ECIQ IMMUNODIAGNOSTIC SYSTEM; CHEMISTRY ANALYZER
Catalog Number 1922814
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected tsh results were obtained when three levels of vitros ttcs (lot 0920) were testing using vitros tsh lot 7420 on a vitros eciq immunodiagnostic system.The most likely cause of the event is an instrument related issue.A pre-service within-run tsh precision test failed on the instrument from which the higher than expected vitros tsh results identified as meeting potential health and safety criteria were obtained.An ortho field engineer (fe) optimized all modules on the vitros eciq immunodiagnostic system and performed incubator adjustments, well wash adjustments, an incubator reference system (irs) calibration, reagent mirroring, sample metering adjustments and cleaning of the microwell incubator.In addition, the ortho fe rebuilt the well shuttle and made all necessary well shuttle adjustments.Post service precision testing was deemed acceptable and the customer has not reported any further issues with results on their vitros eciq immunodiagnostic system.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected tsh results were obtained when three levels of vitros ttcs (lot 0920) were testing using vitros tsh lot 7420 on a vitros eciq immunodiagnostic system.Level 1 results of 0.197, 0.237, 0.159 and 0.153 miu/l versus the package insert mean result of 0.042 miu/l level 2 results of 3.18, 2.98, 3.01, 3.00 and 3.03 miu/l versus the package insert mean result of 2.29 miu/l level 3 results of 26.7, 26.6, 27.1, 27.2, 27.1, 27.3, 27.6, 28.4, 26.9, 27.5, 27.4 and 27.5 miu/l versus the package insert mean result of 20.6 miu/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher than expected vitros tsh results were obtained when the customer was processing non-patient fluids.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS ECIQ IMMUNODIAGNOSTIC SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21641444
Report Number1319681-2025-00016
Device Sequence Number15347051
Product Code KHO
UDI-Device Identifier10758750000272
UDI-Public(01)10758750000272
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1922814
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown